# SDR 9PRR2014FA0000444

- Difficulty date: June 26, 2014
- Submitted: July 18, 2014
- Operation: General aviation
- Aircraft: N444JJ
- Make and model: Mooney M20J
- Aircraft serial: 243301
- Engine: Lyc IO360A3B6
- Propeller: Mcauly B2D34C214
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 913033000
- Condition: Worn
- Location: Elevator
- Part time: 2,234 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSPECTION,  ELEVATOR AFT BELLCRANK WAS NOTICED TO HAVE EXCESSIVE PLAY AT THE PIVOTING POINT AND BETWEEN THE TWO BRACKETS THAT MAKE UP THE ASSY.  CONDITION IS FOUND BY MOVING THE ELEVATOR SURFACE BY HAND, FROM ITS DOWN POSITION TO 1 INCH IN THE UP POSITION.  PROBABLE CAUSE OF THIS CONDITION IS REGULAR WEAR AND TEAR AND /OR A WEAK DESIGN IN THE PART.  REPLACED THE ELEVATOR AFT BELLCRANK ASSY WITH NEW.
